# SDR AALA202207018451

- Difficulty date: April 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737
- Aircraft serial: 29557
- Aircraft time: 35,183 hours, 14,582 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Flange
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER FLANGE OF STA 987 FLOOR BEAM AROUND ONE FASTENER HOLE. LOCATED AT STA 987 AND LEFT BUTT LINE 45. INSTALLED DOUBLER REPAIR PER SRM 53-70-51-2R.
